Pain meds make me feel sick?

I had a tt-no muscle repair and BL. The dr prescribed norco and I felt nauseous and loopy with only half a pill. I am sensitive to narcotics. Is extra-strength Tylenol the only thing I can take? Dr doesn't want me to take aspirin.

Doctor Answers 8

Mommy Makeover /Breast Augmentation/Breast Implants/Anatomic Gummy Bear Implants/Tummy Tuck/Liposuction/BBL

I appreciate your question. I would recommend that you discuss this question with your surgeon and ask him/her to prescribe you an alternative medication. Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery. Best of luck! Dr. Schwartz Board Certified Plastic Surgeon Director-Beverly Hills Breast and Body Institute #RealSelf100Surgeon

Pain Meds and Nausea

Hello and thank you for your question. I am sorry to hear of your problem with the medications prescribed, but it seems that the best thing would be to return directly to your surgeon to find an alternate. Best of luck.

Jed H. Horowitz, MD, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 96 reviews

Mommy Makeover - Post Op Pain Control?

Thank you for your question and congratulations on your recent surgery. I'm sorry to hear of your post-operative pain control issues. Tylenol is an excellent and safe option when taken correctly. I suggest discussing your specific pain management plan with your plastic surgeon as he/she is most familiar with your care. Hope this helps and god luck.

Post op concerns

Please check with your surgeon as your surgeon is the best person to answer that question. Without knowing your medical history it is difficult to help you.

Good luck!

Pain meds make me feel sick?

Thank you for your question and I am sorry to hear of your recover issues.  I would recommend stopping use of Norco and contacting your physician's office. There are a myriad of other narcotic and non-narcotic options that can be used to try and improve your pain while minimizing the nausea side effect.  Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Mommy make-over - sick on the pain meds

Thank you for your question about your mommy make-over.
  • Ask your surgeon about alternating Tylenol and Advil for pain relief.
  • Also ask about a scopalamine patch and Zofran for the nausea so you can tolerate the pain medicinesmore easily.
Always see a Board Certified Plastic Surgeon.
Best wishes. Elizabeth Morgan MD PHD FACS

Pain meds make me feel sick?

Then don't take the medication, and consult with your Operating Surgeon......................................................

Non-narcotic Pain Meds

The vast majority of pain medications are either natural or synthetic narcotics.   I find that some of the opioids like Ultram cause fewer side effects.  In addition, Celebrex can occasionally be used for the patient who absolutely cannot take opioids, but there is a risk of vascular events.

Samuel Beran, MD
New York Plastic Surgeon
4.8 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.